Permeation durch vakuumbedampfte Kunststofffolien

Journal article


Publication Details

Author(s): Peukert W, Hanika M, Langowski HC
Journal: Chemie-Ingenieur-Technik
Publication year: 2002
Volume: 74
Journal issue: 7
Pages range: 984-989
ISSN: 1522-2640
Language: German


FAU Authors / FAU Editors

Peukert, Wolfgang Prof. Dr.-Ing.
Lehrstuhl für Feststoff- und Grenzflächenverfahrenstechnik


External institutions with authors

Technische Universität München (TUM)


How to cite

APA:
Peukert, W., Hanika, M., & Langowski, H.-C. (2002). Permeation durch vakuumbedampfte Kunststofffolien. Chemie-Ingenieur-Technik, 74(7), 984-989. https://dx.doi.org/10.1002/1522-2640(200207)74:7<984::AID-CITE984>3.0.CO;2-0

MLA:
Peukert, Wolfgang, Markus Hanika, and Horst-Christian Langowski. "Permeation durch vakuumbedampfte Kunststofffolien." Chemie-Ingenieur-Technik 74.7 (2002): 984-989.

BibTeX: 

Last updated on 2018-16-10 at 12:10